Mono again?

Discussion in 'The Watercooler' started by rejectedmom, May 7, 2012.

  1. rejectedmom

    rejectedmom New Member

    I was sick with a bad cold and broncitus for two weeks. I just got over that last week. Well the last three days I am so tired I cannot function, sores in mouth and my large muscles hurt but no fever. I had mono in Sept and am wondering if I have it again. Mine is caused by the Epstine Barr virus so it never leaves my body just goes dormant but comes back when I am under alot of stress and/or unhealthy. I have a Dr appointment tomorrow for other things and am wonder if I should ask for another blood test or not? I am supposed to go on HRT for my severe osteo and it has been postponed twice (and several months now) due to other health issues. I do not want it postponed again and am afraid if I have mono it will be. -RM
     
  2. keista

    keista New Member

    What happens if you do have mono but don't report it and start the HRT? If it's nothing, then continue on. If it could have dire results, then not finding out will not keep it from being mono. Be responsible and get it checked out.
     
  3. rejectedmom

    rejectedmom New Member

    Nothing dire will happen if I start and it is mono. It is just that I had other medical stuff going on and the doctor didn't start me on HRT because he didn't want to possibly add more symptoms to the mix. But those symptoms which had delayed the HRT have now cleared up. The osteo is at fracture point now in my spine and femurs. I really want to get that under control before I break bone. But if I present with more symptoms ie the tiredness and aches the doctor, who is extremely cautious, might decide to delay treatment again and run another battery of tests. I have had so many these last few months and I just want to start having a normal life again. -RM
     
  4. keista

    keista New Member

    I don't blame you for wanting to start as soon as possible. If mono won't interfere with the HRT, why are you concerned it'll get put off? I'm sure doctor wants you on it ASAP as well. Gotta take care of them bones.
     
  5. rejectedmom

    rejectedmom New Member

    The HRT could cause nausea and other symptoms. That is why the doctor didn't start it before because I was having severe GI problems for months and we could not figure what was causing it. -RM
     
Loading...